Alert archive / Arkansas / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Memphis, TN

April 13, 2022Shelby County, Tennessee; DeSoto County, Tunica County, Mississippi; 5 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 13, 2022, 4:37 PM CDT for Shelby County, Tennessee; DeSoto County, Tunica County, Mississippi; 5 counties in Arkansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 4:37 PM CDT (21:37 UTC)
Expired
Apr 13, 2022, 8:44 PM CDT
In force
4 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Phillips County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:10 PM CDTFLASH FLOODMidtown Memphis, TNFLOODING ON NORTH PARKWAY UNDER THE NORTH WATKINS OVERPASS.
Apr 13, 5:44 PM CDTFLASH FLOOD3 Ne Midtown Memphis, TNCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 NE MIDTOWN MEMPHIS. SIGNIFICANT FLOODING AT MACON ROAD AND JACKSON AVENUE. SEVERAL CARS WERE STALLED IN 2-3 FEET OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-450 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
627 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

342 
WGUS54 KMEG 132137
FFWMEG
ARC035-037-077-107-123-MSC033-143-TNC157-140045-
/O.NEW.KMEG.FF.W.0004.220413T2137Z-220414T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
437 PM CDT Wed Apr 13 2022

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Crittenden County in eastern Arkansas...
  Southeastern Cross County in eastern Arkansas...
  Lee County in eastern Arkansas...
  Northwestern Phillips County in eastern Arkansas...
  St. Francis County in eastern Arkansas...
  Northwestern DeSoto County in northwestern Mississippi...
  Northern Tunica County in northwestern Mississippi...
  Shelby County in western Tennessee...

* Until 745 PM CDT.

* At 437 PM CDT, trained weather spotters reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen. The expected rainfall rate is 1 to 2 
  inches in 2 hours. Additional rainfall amounts of 1 to 2 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters reported flash flooding.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Forrest City, Marion, Millington, Marianna, 
  Hughes, Madison, Palestine, T O Fuller State Park, Meeman Shelby 
  Forest State Park, Cordova, Memphis, Lakeland and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3493 9115 3535 9026 3540 9003 3538 8963
      3506 8964 3478 9028 3453 9105 3473 9105
      3474 9110 3487 9110

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS

$$

TLSJr
4 follow-up statements
632 
WGUS74 KMEG 132210
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
510 PM CDT Wed Apr 13 2022

ARC035-037-077-107-123-MSC033-143-TNC157-140045-
/O.CON.KMEG.FF.W.0004.000000T0000Z-220414T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-Cross AR-Lee AR-Phillips AR-St. Francis AR-DeSoto MS-
Tunica MS-Shelby TN-
510 PM CDT Wed Apr 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS 
EVENING FOR CRITTENDEN, SOUTHEASTERN CROSS, LEE, NORTHWESTERN 
PHILLIPS, ST. FRANCIS, NORTHWESTERN DESOTO, NORTHERN TUNICA AND 
SHELBY COUNTIES...

At 510 PM CDT, trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Between 1 and 3 inches 
of rain have fallen.  Additional rainfall amounts of 1 to 2 inches 
are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Forrest City, Marion, Millington, Marianna, 
  Hughes, Madison, Palestine, T O Fuller State Park, Meeman Shelby 
  Forest State Park, Cordova, Memphis, Lakeland and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3493 9115 3535 9026 3540 9003 3538 8963
      3506 8964 3478 9028 3453 9105 3473 9105
      3474 9110 3487 9110

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS

$$

TLSJr
026 
WGUS74 KMEG 132250
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
550 PM CDT Wed Apr 13 2022

ARC077-107-132300-
/O.CAN.KMEG.FF.W.0004.000000T0000Z-220414T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lee AR-Phillips AR-
550 PM CDT Wed Apr 13 2022

...FLASH FLOOD WARNING IS CANCELLED FOR LEE AND NORTHWESTERN 
PHILLIPS COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 1200 AM CDT Thursday for 
portions of East Arkansas, Southeast Missouri and West Tennessee.

LAT...LON 3503 9086 3535 9026 3540 9004 3538 8963
      3506 8964 3478 9028 3475 9045 3477 9050
      3475 9052 3473 9052 3472 9057 3475 9054
      3479 9054 3480 9051 3478 9050 3488 9048
      3488 9044 3483 9041 3490 9041 3491 9089

$$

ARC035-037-123-MSC033-143-TNC157-140045-
/O.CON.KMEG.FF.W.0004.000000T0000Z-220414T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-Cross AR-St. Francis AR-DeSoto MS-Tunica MS-Shelby TN-
550 PM CDT Wed Apr 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS 
EVENING FOR CRITTENDEN, SOUTHEASTERN CROSS, EASTERN ST. FRANCIS, 
NORTHWESTERN DESOTO, NORTHERN TUNICA AND SHELBY COUNTIES...

At 550 PM CDT, trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Between 1 and 3 inches 
of rain have fallen. Additional rainfall amounts of 1 to 2 inches 
are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding. Some streets in Memphis and West Memphis
         are flooded.

SOURCE...Trained spotters reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Forrest City, Marion, Millington, Hughes, 
  Madison, T O Fuller State Park, Meeman Shelby Forest State Park, 
  Cordova, Memphis, Lakeland, Arlington, Walls and Caldwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3503 9086 3535 9026 3540 9004 3538 8963
      3506 8964 3478 9028 3475 9045 3477 9050
      3475 9052 3473 9052 3472 9057 3475 9054
      3479 9054 3480 9051 3478 9050 3488 9048
      3488 9044 3483 9041 3490 9041 3491 9089

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TLSJr
836 
WGUS54 KMEG 140024
FFWMEG
ARC035-037-123-MSC033-143-TNC157-140215-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-220414T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
724 PM CDT Wed Apr 13 2022

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Crittenden County in eastern Arkansas...
  Southeastern Cross County in eastern Arkansas...
  Eastern St. Francis County in eastern Arkansas...
  Northwestern DeSoto County in northwestern Mississippi...
  Northern Tunica County in northwestern Mississippi...
  Shelby County in western Tennessee...

* Until 915 PM CDT.

* At 724 PM CDT, trained weather spotters reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 3 
  inches of rain have fallen.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bartlett, Southaven, Collierville, Germantown, Olive Branch, West 
  Memphis, Horn Lake, Forrest City, Marion, Millington, Hughes, 
  Madison, T O Fuller State Park, Meeman Shelby Forest State Park, 
  Cordova, Memphis, Lakeland, Arlington, Walls and Caldwell.

Numerous roads in Memphis and West Memphis are still flooded. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3503 9086 3535 9026 3540 9004 3538 8963
      3506 8964 3478 9028 3475 9045 3477 9050
      3475 9052 3473 9052 3472 9057 3475 9054
      3479 9054 3480 9051 3478 9050 3488 9048
      3488 9044 3483 9041 3490 9041 3491 9089

FLASH FLOOD...OBSERVED

$$

TLSJr
631 
WGUS74 KMEG 140144
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
844 PM CDT Wed Apr 13 2022

ARC035-037-123-MSC033-143-TNC157-140154-
/O.CAN.KMEG.FF.W.0004.000000T0000Z-220414T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-Cross AR-St. Francis AR-DeSoto MS-Tunica MS-Shelby TN-
844 PM CDT Wed Apr 13 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CRITTENDEN, SOUTHEASTERN 
CROSS, EASTERN ST. FRANCIS, NORTHWESTERN DESOTO, NORTHERN TUNICA AND 
SHELBY COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3503 9086 3535 9026 3540 9004 3538 8963
      3506 8964 3478 9028 3475 9045 3477 9050
      3475 9052 3473 9052 3472 9057 3475 9054
      3479 9054 3480 9051 3478 9050 3488 9048
      3488 9044 3483 9041 3490 9041 3491 9089

$$

TLSJr

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 4:36 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 13, 4:36 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
436 PM CDT Wed Apr 13 2022

.DISCUSSION...

...Severe weather outbreak ongoing and will continue into the evening...

A line of severe thunderstorms will continue to move across the
Midsouth for the rest of this afternoon and evening. Tornadoes,
damaging winds, large hail, and heavy rain are all possible with
these storms. Steady rain will linger for a few hours after the
initial line of storms. A cold front over central Arkansas will
quickly move across the Midsouth this evening ending the showers
and thunderstorms from west to east. Gusty northwest winds will
follow the front this evening, tapering off after midnight.

High pressure will provide dry and seasonal conditions Thursday
and Friday. A reinforcing cold front will become stationary over
the southern part of the forecast area this weekend. There will
be chances of showers and thunderstorms this weekend with the best
chance to the south. The frontal boundary will move south and
east of the area by early next week while dry high pressure builds
in from the northwest.

SWC

&&

.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through.  TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

     Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
     Mississippi.

MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.

     Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.

MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flood Watch until midnight CDT tonight for Benton TN-Carroll-
     Dyer-Gibson-Henry-Lake-Obion-Weakley.

&&
Hazardous weather outlook, Apr 13, 3:52 AM CDT, 12 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
352 AM CDT Wed Apr 13 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-141145-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
352 AM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A significant severe weather outbreak is expected across the
entire Mid-South this afternoon and evening. Tornadoes, including some
potentially strong tornadoes, very large hail and damaging winds
are all possible. Heavy rainfall and flash flooding will also be
possible.

A Flood Watch remains in effect for northern portions of the Mid-
South into this evening.

A Wind Advisory is in effect through tonight across the entire
Mid-South.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few strong to perhaps severe thunderstorms may be possible
Friday night across portions of East Arkansas and North
Mississippi.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening in
support of severe weather operations.

In the hours before

Local storm report, Apr 13, 3:25 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
04/13/2022                   GREENE             AR   EMERGENCY MNGR

            WIRES DOWN NEAR HIGH SCHOOL.

0245 PM     TSTM WND DMG     5 S PARAGOULD           35.98N 90.51W
04/13/2022                   GREENE             AR   EMERGENCY MNGR

            BARN DAMAGED AND POWER LINES DOWN NEAR HWY
            135 AND GREENE COUNTY ROAD 960.

&&
Local storm report, Apr 13, 3:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     7 NW MONETTE            35.95N 90.44W
04/13/2022                   CRAIGHEAD          AR   PUBLIC

            NUMEROUS POWERLINES DOWN NEAR SCHUGTOWN IN
            EASTERN CRAIGHEAD COUNTY.

&&

KRD
Local storm report, Apr 13, 3:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     CARDWELL                36.05N 90.29W
04/13/2022                   DUNKLIN            MO   FIRE DEPT/RESCUE

            TREES UPROOTED AND POWER LINES DOWN IN
            CARDWELL AREA.

&&

KRD
Local storm report, Apr 13, 4:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     6 WNW MONETTE           35.92N 90.45W
04/13/2022                   CRAIGHEAD          AR   PUBLIC

            TREE UPROOTED, POSSIBLY ON A HOUSE, NEAR THE
            4-WAY STOP AT DIXIE.

&&

KRD
Local storm report, Apr 13, 4:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
418 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     WEST MEMPHIS            35.15N 90.18W
04/13/2022                   CRITTENDEN         AR   PUBLIC

&&

KRD
Local storm report, Apr 13, 4:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
433 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     2 WNW UNION CITY        36.43N 89.08W
04/13/2022                   OBION              TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN, A COUPLE ON HOUSES.

&&

KRD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:11 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale20 hr
Apr 13, 2:23 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLake, Obion21 min
Apr 13, 3:07 PM CDTTornado WarningMEGDyer, Lake, Obion23 min
Apr 13, 3:08 PM CDTTornado WarningMEGDyer, Lauderdale25 min
Apr 13, 3:11 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDyer, Haywood, Lake, Lauderdale, Obion, Tipton49 min
Apr 13, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGFayette, Shelby, Tipton40 min
Apr 13, 3:25 PM CDTTornado WarningMEGShelby, Tipton50 min
Apr 13, 3:26 PM CDTTornado WarningMEGDyer, Lake, Obion, Weakley25 min
Apr 13, 3:38 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley10 min
Apr 13, 3:53 PM CDTAreal Flood AdvisoryMEGShelby3 hr
Apr 13, 3:53 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley52 min
Apr 13, 4:00 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Tipton45 min
Apr 13, 4:08 PM CDTSevere Thunderstorm WarningMEGShelby52 min
Apr 13, 4:09 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton51 min
Apr 13, 4:24 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Henderson and 1 more51 min
Apr 13, 4:27 PM CDTFlash Flood WarningMEGLauderdale, Tipton4 hr
Apr 13, 4:27 PM CDTSevere Thunderstorm WarningMEGBenton, Gibson, Henry, Weakley33 min
Apr 13, 4:39 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Tipton51 min
Apr 13, 5:01 PM CDTSevere Thunderstorm WarningMEGBenton, Henry44 min
Apr 13, 5:04 PM CDTAreal Flood AdvisoryMEGCarroll, Crockett, Gibson, Henry, Weakley2 hr
Apr 13, 5:07 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson, Henry38 min
Apr 13, 5:13 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more47 min
Apr 13, 5:23 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Shelby52 min
Apr 13, 5:56 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more64 min
Apr 13, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMcNairy52 min
Apr 13, 6:38 PM CDTFlash Flood WarningMEGCrockett, Fayette, Hardeman, Haywood, Henderson, Madison3 hr
Apr 13, 9:58 AM CDTRiver Flood WarningMEGMonroe28 hr
Apr 13, 10:01 AM CDTRiver Flood WarningMEGMonroe28 hr
Apr 13, 2:46 PM CDTSevere Thunderstorm WarningMEGTunica44 min
Apr 13, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCoahoma, Tunica41 min
Apr 13, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCoahoma, DeSoto, Quitman, Tate, Tunica47 min
Apr 13, 5:09 PM CDTTornado WarningMEGCoahoma, Quitman51 min
Apr 13, 5:09 PM CDTTornado WarningMEGCoahoma, Quitman37 min
Apr 13, 5:16 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica44 min
Apr 13, 5:28 PM CDTSevere Thunderstorm WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha47 min
Apr 13, 5:32 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more43 min
Apr 13, 5:48 PM CDTTornado WarningMEGBenton, Marshall, Tippah42 min
Apr 13, 5:58 PM CDTFlash Flood WarningMEGDeSoto3 hr
Apr 13, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLafayette, Panola, Quitman, Tallahatchie, Yalobusha39 min
Apr 13, 6:07 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Apr 13, 6:34 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGAlcorn, Prentiss, Tishomingo41 min
Apr 13, 6:36 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Pontotoc, Tippah, Union and 1 more39 min
Apr 13, 6:52 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha53 min
Apr 13, 6:58 PM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more3 hr
Apr 13, 1:18 PM CDTSpecial Weather StatementMEGCraighead, Greene27 min
Apr 13, 1:39 PM CDTSpecial Weather StatementMEGSt. Francis36 min
Apr 13, 1:46 PM CDTSpecial Weather StatementMEGGreene29 min
Apr 13, 2:13 PM CDTSpecial Weather StatementMEGCraighead, Cross, Mississippi, Poinsett32 min
Apr 13, 2:39 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Crittenden, Cross, Greene, Mississippi, Poinsett36 min
Apr 13, 2:42 PM CDTTornado WarningMEGCraighead, Greene, Mississippi33 min
Apr 13, 2:51 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett24 min
Apr 13, 3:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLee, Phillips, St. Francis44 min
Apr 13, 3:43 PM CDTAreal Flood AdvisoryMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis3 hr
Apr 13, 6:03 PM CDTAreal Flood AdvisoryMEGLee3 hr

Nearby

Flash Flood Warnings in Arkansas, 2022Flash Flood Warnings in Mississippi, 2022Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.